MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number CR TIBIAL INSERT SZ 2, 15MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely due to patient related conditions.
 
Event or Problem Description
It was reported that a female patient had a left knee implanted in 2002, and was revised on an unknown date.The patient was having pain, so the doctor took out the optetrak cr size 2 15 mm poly and put in a truliant cr size 2 17mm poly.The only information the representative is able to provide is that the case was in 2022 and that there is no serial numbers for the devices available.There were no reported issues during the surgical revision procedure.The patient was last known to be in stable condition.The device is not available for return, the hospital kept it.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3 (remove erroneously entered date on initial report -date of event is an unknown date in 2022), d1, d6b (remove erroneously entered date from initial report - explant is an unknown date of unknown year), h6 clinical code, device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CR TIBIAL INSERT SZ 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15789813
Report Number1038671-2022-01459
Device Sequence Number5623118
Product Code JWH
UDI-Device Identifier10885862040220
UDI-Public10885862040220
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCR TIBIAL INSERT SZ 2, 15MM
Device Catalogue Number200-22-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale